Perkinson, David
Principal parts of line bundles on toric varieties
Compositio Mathematica, Tome 104 (1996) no. 1 , p. 27-39
Zbl 0895.14016 | MR 1420708
URL stable : http://www.numdam.org/item?id=CM_1996__104_1_27_0

Bibliographie

1 Batyrev, V. and Cox, D.: On the Hodge Structure of Projective Hypersurfaces in Toric Varieties, Duke Mathematical Journal 75(2) (1994), 293-338. MR 1290195 | Zbl 0851.14021

2 Cox, D.: The Homogeneous Coordinate Ring of a Toric Variety, to appear in J. Alg. Geom. MR 1299003 | Zbl 0846.14032

3 Fulton, W.: Introduction to Toric Varieties, Annals of Math. Studies, 131 Princeton University Press, 1993. MR 1234037 | Zbl 0813.14039

4 Grothendieck, A.: EGA (4), Publ. Math. IHES 32 (1967). Numdam | Zbl 0153.22301

5 Kleiman, S.: The enumerative theory of singularities, Real and complex singularities, Oslo 1976, Sijthoff and Noordhoff, Alphen aan den Rijn, The Netherlands, (1977), 297-396. MR 568897 | Zbl 0385.14018

6 Laksov, D. and Thorup, A.: Weierstrass Points on Schemes, preprint, 1994. MR 1316575

7 Musson, A.: Differential operators on toric varieties, J. Pure and Appl. Alg. 95 (1994), 303-315. MR 1295963 | Zbl 0824.14044

8 Oda, T.: Convex Bodies in Algebraic Geometry, Springer-Verlag, Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge, Band 15, 1988. MR 922894 | Zbl 0628.52002

9 Piene, R.: Numerical characters of a curve in projective n-space, Real and complex singularities, Oslo 1976, Sijthoff and Noordhoff, Alphen aan den Rijn, The Netherlands, (1977), 475-495. MR 506323 | Zbl 0375.14017

10 Piene, R. and Sacchiero, G.: Duality for Rational Normal Scrolls, Comm. in Alg. 12(9) (1984), 1041-1066. MR 738534 | Zbl 0539.14027

11 Perkinson, D.: Curves in Grassmannians, Trans. AMS 347(9) (1995), 3179-3246. MR 1308020 | Zbl 0856.14014

12 Perkinson, D.: Inflections of Toric Varieties, Matematisk Institutt, University of Oslo, Norway, preprint (1994). MR 1786502